# SDR SIMA20140216012

- Difficulty date: February 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL AFT FLOOR SUPPORT LOWER L ANGLE CRACKED.  REMOVED CRACKED CARGO DOOR LOWER SILL AFT FLOOR SUPPORT LOWER L ANGLE, PREPPED & INSTALLED SERVICEABLE L ANGLE IAW SRM 51-40-02 & SRM 51-20-03.
